• Welcome to Hair loss Experiences hair loss forum.

    Free impartial hair loss advice, hair transplant advice, hair loss medications and hair loss news.
    You can contact us directly at [email protected] if you experience any problems.

Does hair transplant surgery cause any bruising?

baldasabadger10

baldasabadger10

Valued member
Likes
2
#1
I have seen pictures of patients with redness post surgery but can a transplant cause any bruising on top or at the back of the head? What do you use to help if it does?
 
Priya

Priya

member
Likes
0
#6
Hair transplant does not cause any bruising. swelling and little bit redness occur after hair transplant.
 
Hair Restoration Europe

Hair Restoration Europe

Valued Member
Likes
2
#7
I have seen pictures of patients with redness post surgery but can a transplant cause any bruising on top or at the back of the head? What do you use to help if it does?
The redness is all part of the natural healing process. Your natural skin characteristics will largely determine how fast and well you heal. The bruising that can generally occur is over the eyes from any swelling to the forehead. In the first few days post-op. Although this is not common, depending on the methods used by the Doctor. It can look unsightly of course but dissipates quite fast along with the swelling. Any other bruising as indicated by others is not a normal aspect of performing a hair transplant or the healing process. If you have examples of what you mean it would be helpful. Bruising over the recipient or donor would indicate a very aggressive donor extraction or graft placement. You may be referring to necrosis?
 
baldasabadger10

baldasabadger10

Valued member
Likes
2
#8
Not sure what it is Hair Restoration Europe but lots of patients iv'e viewed on the forums post op seem to have this red look to their scalps. Could it be a product used during the surgery itself that gives of a purple/red type Hue?
 
Hair Restoration Europe

Hair Restoration Europe

Valued Member
Likes
2
#9
Not sure what it is Hair Restoration Europe but lots of patients iv'e viewed on the forums post op seem to have this red look to their scalps. Could it be a product used during the surgery itself that gives of a purple/red type Hue?
If it is what I think you mean. It could be a pigment/dye that is used to make the recipient sites easier to see. It´s for the techs mainly and the Dr checking no sites have been skipped during the placement. It washes off normally but I guess it could remain for a day or so after.